Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Metrizability of compact convex sets

Author: H. H. Corson
Journal: Trans. Amer. Math. Soc. 151 (1970), 589-596
MSC: Primary 46.01; Secondary 28.00
MathSciNet review: 0265904
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that a compact convex set is metrizable if the set of extreme points is the continuous image of a complete separable metric space.

References [Enhancements On Off] (What's this?)

  • [1] Paul A. Meyer, Probability and potentials, Blaisdell, Waltham, Mass., 1966. MR 34 #5119. MR 0205288 (34:5119)
  • [2] M. Sion, Topological and measure-theoretic properties of analytic sets, Proc. Amer. Math. Soc. 11 (1960), 769-776. MR 24 #A1359. MR 0131509 (24:A1359)
  • [3] -, On analytic sets in topological spaces, Trans. Amer. Math. Soc. 96 (1960), 341-354. MR 24 #A1357. MR 0131507 (24:A1357)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.01, 28.00

Retrieve articles in all journals with MSC: 46.01, 28.00

Additional Information

Keywords: Convex set, metrizable, extreme points, analytic sets
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society